MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and performed troubleshooting, which confirmed that the device was producing a yellow alarm for the invasive pressure parameter art wave, when it should produce a red alarm.A field service engineer (fse) was requested to reconfigure the monitor, but the customer resolved the issue before the fse arrived.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Philips received a complaint on the intellivue mx700 patient monitor indicating that the art alarm was ringing as a yellow alarm when it should have been red.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips received a complaint on the intellivue mx700 patient monitor indicating that the art alarm was ringing as a yellow alarm when it should have been red.The device was in use on patient at time of event, there was no adverse event reported.A philips remote service engineer (rse) spoke to the customer and performed troubleshooting, which confirmed that the device was producing a yellow alarm for the invasive pressure parameter art wave, when it should produce a red alarm.A field service engineer(fse) was requested to reconfigure the monitor.The fse provided information to the customer explaining the configuration of the patient monitor was set to "take settings" from the x2, explaining why there was no alarm on the monitor for the invasive pressure.The customer resolved the issue before the fse arrived; therefore, it was not able to be confirmed.Clinical audit logs and configuration files were requested but were not provided.Based on the information available, the cause of the reported problem was configuration of the monitor.The reported problem was not confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The manufacturing date for the reported device is prior to 24sept2016 so no udi required.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19509808
Report Number9610816-2024-00327
Device Sequence Number19681652
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public00884838029088
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown